# SDR HALA2021060100082

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 45,020 hours, 7,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 EXIT SIGN 3R DOOR FELL OFF. CORRECTIVE ACTION: RESECURED 3R EXIT SIGN LENS. (7252828)
